Taiwanese Journal of Mathematics

Parametrized Multilinear Littlewood-Paley Operators on Hardy Spaces

Sha He and Qingying Xue

Full-text: Open access


In this paper, we study the parametrized multilinear Marcinkiewicz integral $\mu^{\rho}$ and the multilinear Littlewood-Paley $g_{\lambda}^{*}$-function. We proved that if the kernel $\Omega$ associated to parametrized multilinear Marcinkiewicz integral $\mu^{\rho}$ is homogeneous of degree zero and satisfies the Lipschitz continuous condition, or the kernel $K$ associated to the multilinear Littlewood-Paley $g_{\lambda}^{*}$-function satisfies the Hörmander condition, then they are bounded from $H^{p_1} \times \cdots \times H^{p_m}$ to $L^p$ with $mn/(mn+\gamma) \lt p_1, \ldots, p_m \leq 1$ and $1/p = 1/p_1 + \cdots + 1/p_m$.

Article information

Taiwanese J. Math., Volume 23, Number 1 (2019), 87-101.

Received: 10 July 2017
Revised: 17 May 2018
Accepted: 20 May 2018
First available in Project Euclid: 9 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory 42B30: $H^p$-spaces

parametrized multilinear Littlewood-Paley $\mu^{\rho}$-function multilinear Littlewood-Paley $g_{\lambda}^*$-function Hardy spaces


He, Sha; Xue, Qingying. Parametrized Multilinear Littlewood-Paley Operators on Hardy Spaces. Taiwanese J. Math. 23 (2019), no. 1, 87--101. doi:10.11650/tjm/180507. https://projecteuclid.org/euclid.twjm/1528509851

Export citation


  • X. Chen, Q. Xue and K. Yabuta, On multilinear Littlewood-Paley operators, Nonlinear Anal. 115 (2015), 25–40.
  • M. Christ and J.-L. Journé, Polynomial growth estimates for multilinear singular integral operators, Acta Math. 159 (1987), no. 1-2, 51–80.
  • R. R. Coifman, A real variable characterization of $H^p$, Studia Math. 51 (1974), 269–274.
  • R. R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc. 212 (1975), 315–331.
  • ––––, Commutateurs d'intégrales singulières et opérateurs multilin'eaires, Ann. Inst. Fourier (Grenoble) 28 (1978), no. 3, 177–202.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193.
  • L. Grafakos and N. Kalton, Multilinear Calderón-Zygmund operators on Hardy spaces, Collect. Math. 52 (2001), no. 2, 169–179.
  • L. Grafakos, A. Miyachi and N. Tomita, On multilinear Fourier multipliers of limited smoothness, Canad. J. Math. 65 (2013), no. 2, 299–330.
  • L. Grafakos and R. H. Torres, Multilinear Calderón-Zygmund theory, Adv. Math. 165 (2002), no. 1, 124–164.
  • L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math. 104 (1960), 93–140.
  • C. E. Kenig and E. M. Stein, Multilinear estimates and fractional integration, Math. Res. Lett. 6 (1999), no. 1, 1–15.
  • R. H. Latter, A characterization of $H^p(\mathbb{R}^n)$ in terms of atoms, Studia Math. 62 (1978), no. 1, 92–101.
  • A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Adv. Math. 220 (2009), no. 4, 1222–1264.
  • W. Li, Q. Xue and K. Yabuta, Multilinear Calderón-Zygmund operators on weighted Hardy spaces, Studia Math. 199 (2010), no. 1, 1–16.
  • M. Sakamoto and K. Yabuta, Boundedness of Marcinkiewicz functions, Studia Math. 135 (1999), no. 2, 103–142.
  • S. Shi, Q. Xue and K. Yabuta, On the boundedness of multilinear Littlewood-Paley $g_{\lambda}^*$ function, J. Math. Pures Appl. 101 (2014), no. 3, 394–413.
  • E. M. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430–466.